# SDR DALA2023051203784

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2761167) DURING INSPECTION FOUND BENT FRAME BS 500K BTW STR 23R TO STR 25R AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS 500K BTW STR 23R TO STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 53-30-07-2R REPAIR 2.
